8 doctors weighed in:

I have corns and calluses on my feet, and sometimes suffer from athletes foot. The sides of my feet are bright pink in colour and flaky, what is it?

8 doctors weighed in
2 doctors agree

In brief: Tinea

It does sound like athletes foot or tinea pedis.
You should see your foot specialist for reccs...Hygiene changes, care for your skin and nails, cleaning your socks and shoes, topical and possibly oral antifungal meds ! happy feet. -dr.H-.

In brief: Tinea

It does sound like athletes foot or tinea pedis.
You should see your foot specialist for reccs...Hygiene changes, care for your skin and nails, cleaning your socks and shoes, topical and possibly oral antifungal meds ! happy feet. -dr.H-.
Dr. Christopher Hendrix
Dr. Christopher Hendrix
Thank
Dr. Jeffrey Kass
Podiatry
2 doctors agree

In brief: Could be the

Athletes foot...

In brief: Could be the

Athletes foot...
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Dr. Payam Rafat
Podiatry
1 doctor agrees

In brief: Many possibilities

There are many types and causes of skin rashes.
Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment.

In brief: Many possibilities

There are many types and causes of skin rashes.
Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment.
Dr. Payam Rafat
Dr. Payam Rafat
Thank
1 comment
Dr. Dan Fisher
Not Related to the corns and calluses. It sounds like it is related to your athletes foot and is probably fungal.
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors